Year 2018, Volume 14, Issue 4, Pages 429 - 433 2018-12-28

Seiberg-Witten-Like Equations on 8-Manifolds without Self-Duality

Serhan Eker [1]

16 113

In this paper, SeibergWittenlike equations without selfduality are defined on dimensional manifolds. Then, nontrivial and flat solutions are given to them on . Finally, on realdimensional Kähler manifolds a global solution to these equation is obtained for a given negative and constant scalar curvature.

Seiberg-Witten equations; Spin and 〖Spin〗^cgeometry; Curvature; Without Self-Duality
  • Bilge, A.H, Dereli, T, Koçak, Ş, Monopole equations on 8-manifolds with Spin(7) holonomy, Communications in Mathematical Physics, 1999, 203(1), 21-30.
  • Değirmenci, N, Özdemir, N, Seiberg-Witten like equations on 8-dimensionalmanifolds with structure group Spin(7), Journal of Dynamical System and Geometric Theories, 2009, 7(1), 21-39.
  • Donaldson, S.K, Seiberg-Witten equations and 4-manifold topology, Bulletin of the American Mathematical Society, 1996, 33, 45-70.
  • Friedrich, T, Dirac operators in Riemannian geometry; Grauate Studies in Mathematics 25, American Mathematical Society, 2000; pp 211.
  • Karapazar, Ş, Seiberg-Witten equations on 8-dimensional SU(4)-structure, International Journal of Geometric Methods in Modern Physics, 2013, 10(3), 1220032.
  • Morgan, J, Seiberg-Witten Equations and Applications to the topology of Smooth Manifolds; Princeton University Press, 1996; pp 130.
  • Naber, G.L, Topology, geometry, and gauge fields; New York: Springer-Verlag, 1996; pp 437.
  • Salamon, D, Spin geometry and Seiberg-Witten invariants. Zürich: ETH, 1995; pp 599.
  • Witten, E, Monopoles and four manifolds, 1994, Mathematical Research Letters, 1994, 1, 769-796.
Primary Language en
Subjects Engineering
Published Date 31-12-2018
Journal Section Articles
Authors

Author: Serhan Eker (Primary Author)
Institution: AĞRI İBRAHİM ÇEÇEN ÜNİVERSİTESİ
Country: Turkey


Bibtex @research article { cbayarfbe448934, journal = {Celal Bayar University Journal of Science}, issn = {1305-130X}, eissn = {1305-1385}, address = {Celal Bayar University}, year = {2018}, volume = {14}, pages = {429 - 433}, doi = {10.18466/cbayarfbe.448934}, title = {Seiberg-Witten-Like Equations on 8-Manifolds without Self-Duality}, key = {cite}, author = {Eker, Serhan} }
APA Eker, S . (2018). Seiberg-Witten-Like Equations on 8-Manifolds without Self-Duality. Celal Bayar University Journal of Science, 14 (4), 429-433. DOI: 10.18466/cbayarfbe.448934
MLA Eker, S . "Seiberg-Witten-Like Equations on 8-Manifolds without Self-Duality". Celal Bayar University Journal of Science 14 (2018): 429-433 <http://dergipark.org.tr/cbayarfbe/issue/41718/448934>
Chicago Eker, S . "Seiberg-Witten-Like Equations on 8-Manifolds without Self-Duality". Celal Bayar University Journal of Science 14 (2018): 429-433
RIS TY - JOUR T1 - Seiberg-Witten-Like Equations on 8-Manifolds without Self-Duality AU - Serhan Eker Y1 - 2018 PY - 2018 N1 - doi: 10.18466/cbayarfbe.448934 DO - 10.18466/cbayarfbe.448934 T2 - Celal Bayar University Journal of Science JF - Journal JO - JOR SP - 429 EP - 433 VL - 14 IS - 4 SN - 1305-130X-1305-1385 M3 - doi: 10.18466/cbayarfbe.448934 UR - https://doi.org/10.18466/cbayarfbe.448934 Y2 - 2018 ER -
EndNote %0 Celal Bayar University Journal of Science Seiberg-Witten-Like Equations on 8-Manifolds without Self-Duality %A Serhan Eker %T Seiberg-Witten-Like Equations on 8-Manifolds without Self-Duality %D 2018 %J Celal Bayar University Journal of Science %P 1305-130X-1305-1385 %V 14 %N 4 %R doi: 10.18466/cbayarfbe.448934 %U 10.18466/cbayarfbe.448934
ISNAD Eker, Serhan . "Seiberg-Witten-Like Equations on 8-Manifolds without Self-Duality". Celal Bayar University Journal of Science 14 / 4 (December 2018): 429-433. https://doi.org/10.18466/cbayarfbe.448934